Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 300, Number 2

All articles in this issue are freely accessible.

Infinite-dimensional linear systems with unbounded control and observation: a functional analytic approach
Dietmar Salamon.
Trans. Amer. Math. Soc. 300 (1987), 383-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876460
Sufficiency conditions for $L^{p}$-multipliers with power weights
Benjamin Muckenhoupt, Richard L. Wheeden and Wo-Sang Young.
Trans. Amer. Math. Soc. 300 (1987), 433-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876461
Sufficiency conditions for $L^{p}$ multipliers with general weights
Benjamin Muckenhoupt, Richard L. Wheeden and Wo-Sang Young.
Trans. Amer. Math. Soc. 300 (1987), 463-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876462
Necessity conditions for $L^{p}$ multipliers with power weights
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 300 (1987), 503-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876463
Some weighted norm inequalities for the Fourier transform of functions with vanishing moments
Cora Sadosky and Richard L. Wheeden.
Trans. Amer. Math. Soc. 300 (1987), 521-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876464
Polynomial algebras have polynomial growth
David R. Finston.
Trans. Amer. Math. Soc. 300 (1987), 535-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876465
Near coherence of filters. II. Applications to operator ideals, the Stone-Čech remainder of a half-line, order ideals of sequences, and slenderness of groups
Andreas Blass.
Trans. Amer. Math. Soc. 300 (1987), 557-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876466
The MacRae invariant and the first local Chern character
Paul Roberts.
Trans. Amer. Math. Soc. 300 (1987), 583-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876467
The $bo$-Adams spectral sequence
Wolfgang Lellmann and Mark Mahowald.
Trans. Amer. Math. Soc. 300 (1987), 593-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876468
A bilinear form for Spin manifolds
Peter S. Landweber and Robert E. Stong.
Trans. Amer. Math. Soc. 300 (1987), 625-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876469
Modules and stability theory
Anand Pillay and Mike Prest.
Trans. Amer. Math. Soc. 300 (1987), 641-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876470
On nonbinary $3$-connected matroids
James G. Oxley.
Trans. Amer. Math. Soc. 300 (1987), 663-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876471
Analytic functions with prescribed cluster sets
L. W. Brinn.
Trans. Amer. Math. Soc. 300 (1987), 681-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876472
A characterization of the kernel of the Poincaré series operator
Makoto Masumoto.
Trans. Amer. Math. Soc. 300 (1987), 695-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876473
A generalized Fatou theorem
B. A. Mair and David Singman.
Trans. Amer. Math. Soc. 300 (1987), 705-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876474
On bounded analytic functions in finitely connected domains
Zbigniew Slodkowski.
Trans. Amer. Math. Soc. 300 (1987), 721-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876475
Eichler-Shimura homology, intersection numbers and rational structures on spaces of modular forms
Svetlana Katok and John J. Millson.
Trans. Amer. Math. Soc. 300 (1987), 737-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876476
A renewal theorem for random walks in multidimensional time
J. Galambos, K.-H. Indlekofer and I. Kátai.
Trans. Amer. Math. Soc. 300 (1987), 759-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876477
A general theory of canonical forms
Richard S. Palais and Chuu-Lian Terng.
Trans. Amer. Math. Soc. 300 (1987), 771-789
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876478
$Z/pZ$ actions on $(S^{n})^{k}$
Alejandro Adem.
Trans. Amer. Math. Soc. 300 (1987), 791-809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876479
Addendum to: “Group-graded rings, smash products, and group actions” [Trans. Amer. Math. Soc. 282 (1984), no. 1, 237–258; MR0728711 (85i:16002)]
M. Cohen and S. Montgomery.
Trans. Amer. Math. Soc. 300 (1987), 810-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 876480